MAUDE Adverse Event Report: CARL ZEISS MEDITEC AG (JENA) IOLMASTER 700; BIOMICROSCOPE, SLIT-LAMP, AC-POWERED

CARL ZEISS MEDITEC AG (JENA) IOLMASTER 700; BIOMICROSCOPE, SLIT-LAMP, AC-POWERED
Model Number 0000-1932-169
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Misassembly During Maintenance/Repair (4054)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient in ireland has had a result of -2 diopters surgical outcome from the expected and planned surgery goal.It is very likely that an additional re-op (2nd surgery) will be executed in order to achieve the planned goal for the patient.

Brand Name
IOLMASTER 700
Common Device Name
BIOMICROSCOPE, SLIT-LAMP, AC-POWERED
Manufacturer (Section D)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena, thueringia 7745
GM  7745
Manufacturer (Section G)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena, thueringia 7745
GM   7745
Manufacturer Contact
manjaya manjaya
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key23843952
Report Number9615030-2025-00030
Device Sequence Number9526790
Product Code HJO
UDI-Device Identifier04049471092080
UDI-Public(01)04049471092080(11)180301
Combination Product (Y/N)N
PMA/510(K) Number
K173771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0000-1932-169
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown